American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(27.0X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] I. J. Schoenberg and Anne Whitney. On P\'olya frequence functions. III. The positivity of translation determinants with an application to the interpolation problem by spline curves . Trans. Amer. Math. Soc. 74 (1953) 246-259. MR 0053177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Albert Edrei. On the generation function of a doubly infinite, totally positive sequence . Trans. Amer. Math. Soc. 74 (1953) 367-383. MR 0053989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Leonard Tornheim. On $n$-parameter families of functions and associated convex functions . Trans. Amer. Math. Soc. 69 (1950) 457-467. MR 0038383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. F. Beckenbach and R. H. Bing. On generalized convex functions . Trans. Amer. Math. Soc. 58 (1945) 220-230. MR 0013169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. Zygmund. On certain integrals . Trans. Amer. Math. Soc. 55 (1944) 170-204. MR 0009966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. Mandelbrojt and F. E. Ulrich. On a generalization of the problem of quasi-analyticity . Trans. Amer. Math. Soc. 52 (1942) 265-282. MR 0007015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. V. Widder. Completely convex functions and Lidstone series . Trans. Amer. Math. Soc. 51 (1942) 387-398. MR 0006356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. Szegö. On the gradient of solid harmonic polynomials . Trans. Amer. Math. Soc. 47 (1940) 51-65. MR 0000847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia